# SDR SWAA2021042365424

- Difficulty date: April 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / FOUND FLIGHT DECK FLOOR DENTS AT B.S. 255 RBL 4 - LBL 14 WL 207.54 TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 FIG 105 DETAIL D; REPAIRED ON CUSTOMER CARD # 1-A53-33179 REV 1
